If you need an accessible version of this item please contact JSTOR User Support

On Dividing a Square Into Triangles

Paul Monsky
The American Mathematical Monthly
Vol. 77, No. 2 (Feb., 1970), pp. 161-164
DOI: 10.2307/2317329
Stable URL: http://www.jstor.org/stable/2317329
Page Count: 4
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
On Dividing a Square Into Triangles
Preview not available

Page Thumbnails

  • Thumbnail: Page 
161
    161
  • Thumbnail: Page 
162
    162
  • Thumbnail: Page 
163
    163
  • Thumbnail: Page 
164
    164